Changes of melanocytic lesions induced by Melanotan injections and sun bed use in a teenage patient with FAMMM syndrome

  • Sivyer G
  • Sivyer G
N/ACitations
Citations of this article
5Readers
Mendeley users who have this article in their library.

Abstract

A 16-year-old girl presented with general skin tanning, multiple dark melanocytic nevi and an enlarging nevus in her left groin following self-injections of Melanotan 2 and attending a UV tanning studio. She had been referred by her GP who was concerned that some of the darkened nevi were potentially malignant.

Cite

CITATION STYLE

APA

Sivyer, G. W., & Sivyer, G. W. (2012). Changes of melanocytic lesions induced by Melanotan injections and sun bed use in a teenage patient with FAMMM syndrome. Dermatology Practical & Conceptual, 2(3). https://doi.org/10.5826/dpc.0203a10

Register to see more suggestions

Mendeley helps you to discover research relevant for your work.

Already have an account?

Save time finding and organizing research with Mendeley

Sign up for free